MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jocd.13310

Медицинская библиотека · Journal of cosmetic dermatology · 2020

Granuloma annulare after Botulonium toxin A injection: A rare association.

Balighi Kamran, Kamyab Kambiz, Azizpour Arghavan

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Botulinum toxin is generally considered safe and has been used in constantly expanded cosmetic and therapeutic indications. However, long-term side effects such as granulomatous reactions have been associated with this drug.

AIMS: We aim to evaluate a rare reaction to Botulonium toxin A injection.

PATIENTS/

METHODS

A 44-year-old woman, developed annular plaques eleven months after botulinum toxin A injection for the correction treatment of wrinklesglabellar rhytides.

RESULTS

Histopathological examination revealed granuloma annulare formation. Clinical and biological investigations were negative, ruling out the hypothesis of systemic sarcoidosis. Triamcinolone acetonide injection was followed by a regression of the plaques.

CONCLUSION

There are previous reports in the literature of sarcoidal and foreign body granuloma at the sites of injection of botulinum toxin A injection. To our knowledge this is the first report of granuloma annulare occurrence after botulinum toxin A injection.

Для цитирования: Balighi Kamran, Kamyab Kambiz, Azizpour Arghavan. Granuloma annulare after Botulonium toxin A injection: A rare association.. Journal of cosmetic dermatology. 2020. DOI: 10.1111/jocd.13310.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.